Regularization of simultaneous binary collisions in some gravitational systems

Predrag Punoševac, Qiudong Wang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper we construct coordinate transforms that regularize the singularities of simultaneous binary collisions in a pair of decoupled Kepler problems and in a restricted collinear four-body problem. This is the first time regularization transforms are introduced for collisions involving more than one colliding pair in the study of the Newtonian gravitational systems.

Original languageEnglish (US)
Pages (from-to)257-283
Number of pages27
JournalRocky Mountain Journal of Mathematics
Volume42
Issue number1
DOIs
StatePublished - 2012

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Regularization of simultaneous binary collisions in some gravitational systems'. Together they form a unique fingerprint.

Cite this